# SDR ASAA2020081203011

- Difficulty date: August 10, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,744 hours, 10,554 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Nr 1 Eng Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN CASE FRAME GOUGED AT 5:00 POSITION AFT OF ACOUSTIC PANEL LOOKING FORWARD. GROUNDED - YES. ACCOMPLISHED FAN FRAME AFT LIP BLEND AREA REPAIR ON #1 ENG AT 5:00 POSITION. IAW AMM 72-23-05. NO CRACKS FOUND.ACCOMPLISHED FLUORESCENT PENETRANT INSP AT BLEND AREA, NO DEFECTS NOTED REF NDTM SECTION 5-6.
